MathSciNet Relay Station
MathSciNet bibliographic data
MR752395 31B05
Essén, Matts; Haliste, Kersti A problem of Burkholder and the existence of harmonic majoriants of $| x|\sp{p}$ in certain domains in ${\bf R}\sp{d}$. Ann. Acad. Sci. Fenn. Ser. A I Math. 9 (1984), 107–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement